Wellbutrin and extreme sweating

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

grannymae
Regular Member


Date Joined Jul 2012
Total Posts : 57
   Posted 7/30/2012 12:13 PM (GMT -6)   
Hi All,
I have been on Paxil for appx. 15 years. Recently (about 6 or 7 weeks ago) my Doctor added Wellbutrin to the mix.
I have been sweating up a storm! At first it was hard to tell if it was the meds or the extremely hot and humid weather we've had this year. Pretty convinced now that it is more med related.
Anyone else have this problem?
Thanks

jessid
Regular Member


Date Joined Jul 2012
Total Posts : 20
   Posted 7/30/2012 12:20 PM (GMT -6)   
I did, and it made me feel like I was drinking too much coffee. I would tell your doc about it.

Take care,
Jess

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42499
   Posted 7/30/2012 1:12 PM (GMT -6)   
Hi Grannymae,

In my opinion, welbutrin has a type of a stimulant effect to it. It did for me anyhow. I could think so clearly and I felt as my thinking was really sharp. It is just that I needed a high dose for depression and when they raised that dose, it made me nervous and I couldn't sleep. I wouldn't be surprised if the increased sweating was from the wellbutrin. I would discuss it with the doctor though. Have you read about the side effects? I would google it and see what is said. Too much sweating isn't good, so keep hydrated.

Talk to your doc and see what they say.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Caro11
Regular Member


Date Joined Jul 2012
Total Posts : 37
   Posted 7/30/2012 9:54 PM (GMT -6)   
Hi grannymae,

Increased sweating is one of the side effects of Wellbutrin. I've been taking it for 3 months now and I do sweat more easely but it's not that bad.

Other than that, has it helped you? How long have you been taking Wellbutrin? Often side effects stop after a while...

Take care,
Caro11

grannymae
Regular Member


Date Joined Jul 2012
Total Posts : 57
   Posted 7/30/2012 10:44 PM (GMT -6)   
Hi Caro and Thanks! Misery loves company at times!

I have been on Wellbutrin about 6 maybe 7 weeks. I really do think it is helping, however I still take the other stuff too. I guess I will take the sweating over the 'no improvement', for sure!
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, July 21, 2018 10:09 PM (GMT -6)
There are a total of 2,984,091 posts in 327,180 threads.
View Active Threads


Who's Online
This forum has 161969 registered members. Please welcome our newest member, Alarik.
355 Guest(s), 11 Registered Member(s) are currently online.  Details
mirowpl, Psilociraptor, DonN, Fl Drifter, hopenchange, Pratoman, ASAdvocate, Saipan Paradise, IntestinalWasps, LKS, straydog